# SDR USAA951193

- Difficulty date: October 23, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N608AU
- Make and model: Boeing 757225
- Aircraft serial: 22204
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Condition: Corrosion
- Location: Nr 2
- Part time: 34,453 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - CLT INSPECTION VISUALLY FOUND CORRODED SKIN PAST LIMITS OF EO NR 5492R274 PART IV STEPS 2 AND 3 LOCATED AT NR 2 ENGINE PYLON INBOARD.  REPAIRED SKIN PER DRAWING 012N8774 AND EA 40036.  (M0
